doc with all the posting of rogaine and how rogaine is destroying people hair ..do you still see rogaine as a safe product…i have found in my case rogaine not only destroyed a other wise heathly head of hair but i lost eyebrows nad eyelashes as well… the makers of rogaine cannot say for certain how this drug works therefor cannot know all the sideeffects. Minoxidil. has been known to cause heart problems.. so please explaine how or if you endourse rogaine.
I only report what I see. I do endorse the use of minoxidil, as it is one of the two FDA approved drug treatments for hair loss. However, it is not for everyone. There is propylene glycol in most preparations of Rogaine and some people develop allergies to it. Rogaine contains minoxidil and as many people know, minoxidil was developed originally as an antihypertensive agent (hair growth was just a side effect). Some people get light headed when they use it, because it can drop blood pressure.
As for discussing Rogaine destroying your hair, if you had a problem with it, you should have stopped using it. There are many people who get skin allergies to this medication and continued use can cause problems. If you are self medicating, then look in the mirror and ask yourself why you are taking it.